# SDR AALA202412044522

- Difficulty date: November 19, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 787-9
- Aircraft serial: 40657
- Aircraft time: 22,512 hours, 2,896 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 869Z152041
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOOR PANEL AT SEAT ROW 3L, 4L IS DELAMINATED. ACCOMPLISHED PERMANENT REPAIR TO DELAMINATION DAMAGE PER SRM B787-A-53-00-50-03A-663A-A.
